Topological Models for Extensional Partial Set Theory

Notre Dame Journal of Formal Logic 49 (1):39-53 (2008)
  Copy   BIBTEX


We state the consistency problem of extensional partial set theory and prove two complementary results toward a definitive solution. The proof of one of our results makes use of an extension of the topological construction that was originally applied in the paraconsistent case



    Upload a copy of this work     Papers currently archived: 92,150

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

26 (#612,956)

6 months
2 (#1,203,746)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Prospects for a Naive Theory of Classes.Hartry Field, Harvey Lederman & Tore Fjetland Øgaard - 2017 - Notre Dame Journal of Formal Logic 58 (4):461-506.

Add more citations

References found in this work

Models for a paraconsistent set theory.Thierry Libert - 2005 - Journal of Applied Logic 3 (1):15-41.

Add more references